# SDR FDEA201409272830

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA83443
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FLOORBOARD BETWEEN STATION 890 & 770, RBL 8 & RBL 24 BOARD IS SPONGY,   DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005 ON T14 1099577.  R & R FLOOR PANEL IAW SRM 51-31-01.  MAJOR REPAIR.
